# SDR DALA2015120107286

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 62,851 hours, 45,293 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, BS 164 AFT LOWER SPAR CHORD CRACKED AT FLAP HINGE LOWER INBD ATTACH STUD.  FOUND DURING HFEC.  REWORKED IAW AMDS 5710-01110-06 AND ER/A 541737-14AD, ORIGINAL.
